Packing dimensions of sections of sets

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We obtain a formula for the essential supremum of the packing dimensions of the sections of sets parallel to a given subspace. This depends on a variant of packing dimension defined in terms of local projections of sets.

Original languageEnglish
Pages (from-to)89-104
Number of pages16
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume125
Publication statusPublished - Jan 1999

Keywords

  • PROJECTIONS

Fingerprint

Dive into the research topics of 'Packing dimensions of sections of sets'. Together they form a unique fingerprint.

Cite this